# SDR CA140131001

- Difficulty date: January 30, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 6,583 hours
- Engine: Pwc PW150A
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Bolt
- Part number: MS2000412
- Condition: Loose
- Location: Seat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED THAT THE AFT F/A WALL MOUNTED SEAT WAS INOPERATIVE. TROUBLESHOOTING REVEALED THAT ONE OF THE BOTTOM PAN PIVOT BOLTS HAD COME OFF. HARDWARE WAS INSPECTED, REINSTALLED AND CHECKED SERVICEABLE.  RESEARCH SHOWS THAT AT LEAST FOUR SIMILAR DEFECTS HAVE BEEN REPORTED WITHIN THE LAST 2 YEARS.
